# SDR USAA2013051400005

- Difficulty date: May 3, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Bent
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - HINGE PIN BOLT HEAD IS BENT AT RIGHT WING NR 5 SPOILER BETWEEN WS 10204 TO WS 11664 & BETWEEN RIB 19 TO RIB 22.  REPLACED RIGHT WING 5 SPOILER HINGE PIN IAW A321 SRM 51-42-11.
